# SDR QXEA2009020200082

- Difficulty date: January 28, 2009
- Submitted: February 2, 2009
- Operation: Air carrier
- Aircraft: N436QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4236
- Aircraft time: 41 hours, 36 cycles
- System (JASC): 7997 · Engine Oil System Wiring
- Part: Connector
- Condition: Malfunctioned
- Location: Transducer
- Component: Transducer
- Component part number: 312244801
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

PDX - ON CLIMB-OUT OF SEA OIL PRESSURE NEEDLE HAD NO INDICATION AND NUMERICAL VALUE HAD DASHES.  NO WARNING LIGHT ILLUMINATED.  DESCENDING- NEEDLE AND NUMERICAL VALUE REAPPEARED WITH IN NORMAL PARAMETERS.  NR 2 ENGINE.  DIVERTED TO PDX.  ACCOMPLISHED A UNEVENTFUL LANDING.  UPON FURTHER INVESTIGATION, FOUND UNKNOWN FLUID IN THE OIL PRESSURE TRANSDUCER CONNECTOR AT TRANSDUCER, CLEANED CONNECTOR REMOVED AND REPLACED THE NR 2 ENGINE OIL PRESSURE TRANSDUCER PER Q400AMM TASKS 79-31-01-000-801 AND 79-31-01-400-801, OPS TEST AND LEAK CHECK GOOD.  PERFORMED AIRCRAFT TAXI CHECK TO REPLICATE DISCREPANCY FOR APPROX 15 MINUTES, DISCREPANCY DID NOT REOCCUR.  RETURNED TO SERVICE.
